Revista Matemática Iberoamericana


Full-Text PDF (1268 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 4, 1985, pp. 127–148
DOI: 10.4171/RMI/21

Published online: 1985-12-31

Local Entropy Moduli and Eigenvalues of Operators in Banach Spaces

Bernd Carl[1] and Thomas Kühn[2]

(1) Friedrich-Schiller-Universität Jena, Germany
(2) Universität Leipzig, Germany

No abstract available for this article.

No keywords available for this article.

Carl Bernd, Kühn Thomas: Local Entropy Moduli and Eigenvalues of Operators in Banach Spaces. Rev. Mat. Iberoamericana 1 (1985), 127-148. doi: 10.4171/RMI/21